Alert archive / Connecticut / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 67, NWS Albany, NY

July 1, 2005Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2005, 6:55 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2005, 6:55 PM EDT (22:55 UTC)
Expired
Jul 1, 2005, 8:03 PM EDT
In force
68 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Northwest Hills Planning Region, CT

The radar

The Brookhaven radar (KOKX), 91 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2005-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2005-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
478 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 012255
SVRALY
CTC005-020000-
/O.NEW.KALY.SV.W.0067.050701T2255Z-050702T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
655 PM EDT FRI JUL 1 2005

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LITCHFIELD COUNTY IN NORTHERN CONNECTICUT

* UNTIL 800 PM EDT

* AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM TORRINGTON TO LITCHFIELD TO
  KENT TO 8 MILES WEST OF GAYLORDSVILLE TO 11 MILES SOUTHWEST OF
  GAYLORDSVILLE TO 21 MILES SOUTHWEST OF GAYLORDSVILLE...OR ALONG A
  LINE EXTENDING FROM TORRINGTON TO 6 MILES SOUTHWEST OF TORRINGTON
  TO 9 MILES NORTH OF NEW MILFORD TO 8 MILES NORTH OF PAWLING TO
  PAWLING TO 7 MILES NORTHWEST OF MAHOPAC...AND MOVING SOUTHEAST AT
  20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW PRESTON AND GAYLORDSVILLE BY 700 PM EDT
  THOMASTON BY 710 PM EDT
  NEW MILFORD BY 715 PM EDT
  TERRYVILLE BY 720 PM EDT
  OAKVILLE BY 725 PM EDT
  WOODBURY CENTER AND WOODBURY BY 730 PM EDT

LAT...LON 4152 7339 4151 7344 4165 7349 4166 7351
      4176 7351 4201 7312 4189 7295 4180 7295
      4180 7302 4164 7298 4163 7302 4157 7309
      4156 7316 4152 7316 4151 7331 4149 7333
      4148 7333

$$
GGG/VTK
2 follow-up statements
000 
WWUS51 KALY 012343
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
742 PM EDT FRI JUL 1 2005

CTC005-020000-
/O.CON.KALY.SV.W.0067.000000T0000Z-050702T0000Z/
LITCHFIELD CT-
742 PM EDT FRI JUL 1 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM EDT FOR
LITCHFIELD COUNTY...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM TERRYVILLE STATION TO
HANCOCK TO ROXBURY TO LANESVILLE TO 10 MILES SOUTH OF KINNEYS CORNERS
TO 8 MILES SOUTHEAST OF OAKVILLE...OR ALONG A LINE EXTENDING FROM
BRISTOL TO WOLCOTT TO 6 MILES NORTH OF SOUTHBURY TO 6 MILES NORTH OF
DANBURY TO DANBURY TO NAUGATUCK...MOVING SOUTHEAST AT 20 MPH.

LAT...LON 4152 7339 4151 7344 4165 7349 4166 7351
      4176 7351 4201 7312 4189 7295 4180 7295
      4180 7302 4164 7298 4163 7302 4157 7309
      4156 7316 4152 7316 4151 7331 4149 7333
      4148 7333

$$

GGG/VTK
000 
WWUS51 KALY 020003
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
802 PM EDT FRI JUL 1 2005

CTC005-020012-
/O.EXP.KALY.SV.W.0067.000000T0000Z-050702T0000Z/
LITCHFIELD CT-
802 PM EDT FRI JUL 1 2005

...THE SEVERE THUNDERSTORM WARNING FOR LITCHFIELD COUNTY EXPIRED AT
800 PM EDT...

AN URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL 830 
PM.

LAT...LON 4152 7339 4151 7344 4165 7349 4166 7351
      4176 7351 4201 7312 4189 7295 4180 7295
      4180 7302 4164 7298 4163 7302 4157 7309
      4156 7316 4152 7316 4151 7331 4149 7333
      4148 7333

$$

GGG/VTK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:55 PM EDT, 4 hours earlier.

Area forecast discussion, Jul 1, 2:55 PM EDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
255 PM EDT FRI JUL 1 2005

ZONES OUT EARLY...DUE TO THE WATCH. INCLUDED A REST OF THE
AFTERNOON. OTHER PRODUCTS BEING SHIPPED OUT.

.SYNOPSIS...A STRONG COLD FRONT...WORKING IN WESTERN NEW YORK
STATE...WILL SWEEP ACROSS OUR REGION THROUGH THE EVENING HOURS. WE
STILL EXPECT STRONG TO LOCALLY SEVERE THUNDERSTORMS TO DEVELOP
ALONG AND AHEAD OF THE FRONT. AFTER THE COLD FRONT PUSHES TO OUR
EAST...CANADIAN HIGH PRESSURE...BUILDING TO OUR SOUTH...WILL BRING A
MUCH DRIER AND COOLER AIR MASS FOR THE BEGINNING OF THE HOLIDAY
WEEKEND.

&&

.SHORT TERM (TONIGHT THROUGH MONDAY)...AFTER A SLOW START...SOME
CONVECTION HAS BEEN FIRING UP TO THE EAST OF THE PRE-FRONTAL
TROUGH....WHICH IS IN CENTRAL NEW YORK STATE AND OF COURSE THE COLD
FRONT...STILL JUST TO THE WEST OF WESTERN NEW YORK STATE. THESE
ROGUE STORMS IN MONTGOMERY COUNTY HAVE GROWN TO SEVERE LIMITS (PER
RADAR) AND HAVE SHOWN SOME MODERATE CONVERGENCE AND ROTATION. CELL
VIL IS UP TO 67...HIGHER THAN OUR VIL OF THE DAY WHICH IS AT 57.
ALREADY HAVE FIRED OFF A FEW SVRS. THE WHOLE AREA HAS BEEN INCLUDED
IN A SEVERE THUNDERSTORM WATCH UNTIL 9 PM. THE ATMOSPHERE IS
DESTABILIZING...AND WE HAVE SOME PRETTY HEALTHY
HELICITIES...ESPECIALLY IN AND AROUND THE MID HUDSON VALLEY.
MITIGATING FACTORS INCLUDE A NOT SO STEEP H8-H5 LAPSE RATE...BUT
EVEN THAT SHOULD INCREASE WITH TIME. OUR AREA COMES UNDER RR REGION
OF THE UPPER JETLET BY LATE IN THE DAY.

THE COLD FRONT IS FORECAST TO CROSS OUR REGION BETWEEN 00Z-05Z.
AFTER THAT...GOOD SUBSIDENCE AND DRYING SHOULD BRING CLEARING AND
MUCH MORE COMFORTABLE CONDITIONS. IN FACT THE MET NOS STILL ONLY GO
AROUND 70 FOR HERE TOMORROW. HOWEVER EVEN THE COOLER NAM GIVES A H8
TEMPS OF NO LOWER THAN ABOUT 10C SO BELIEVE THESE VALUES ARE TOO LOW
GIVEN THE TIME OF YEAR. WENT CLOSER TO WARMER FWC/MET
VALUES...ACTUALLY THROUGHOUT THE SHORT TERM. EITHER WAY SATURDAY AND
ESPECIALLY SUNDAY...LOOK STELLAR. THE COOL NIGHTS WILL ALLOW US TO
GIVES THOSE AIR CONDITIONERS A REST.

BY INDEPENDENCE DAY...A SOUTH TO SOUTHWEST WIND WILL PUMP SOMEWHAT
WARMER AND MORE HUMID WEATHER BACK OUR WAY...BUT IT SHOULD NOT BE AS
UNBEARABLE AS WHAT WE HAVE ENDURE IN THIS STRETCH.

&&

.LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...AFTER A QUIET SPELL
THROUGH INDEPENDENCE DAY...ANOTHER COLD FRONT AND UPPER LEVEL TROUGH
WILL APPROACH FROM THE NORTHWEST AND WILL BREAK THE BACK OF ANY
IMPENDING HEAT WAVE. THE LATEST GFS ACTUALLY SHOWS A TENDENCY FOR A
CUTOFF LOW TO TRY TO FORM ON BY LATE TUESDAY AND LINGER THROUGH
WEDNESDAY. WILL KEEP CHANCES IN FOR TUESDAY AND WEDNESDAY AND SLIGHT
CHANCES ON THURSDAY...ALTHOUGH THE AFOREMENTIONED FRONT AND UPPER
AIR LOW LOOKS TO SLIDE EAST BY THAT DAY.

&&

.AVIATION...THE MAIN CONCERN WILL BE CONVECTION INTO EVENING. A LINE
OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION LATE IN
THE AFTERNOON OR EARLY EVENING. LOCALLY STRONG WIND GUSTS COULD
REACH 40 KNOTS OR MORE BETWEEN ABOUT 20Z AND 01Z. IF STRONG
WINDS/HAIL OR CLOUD TO GROUND LIGHTNING AFFECT KALB...A AWW WILL BE
ISSUED. AFTER FROPA WINDS WILL SHIFT TO THE WEST-NORTHWEST AND ANY
CLOUDS WILL DISSIPATE. WE WILL BE LOOKING AT VFR CONDITION THROUGH
AT LEAST SATURDAY WITH UNRESTRICTED VISIBILITIES.
&&

.HYDROLOGY...WHILE THE PRIMARY THEME UNTIL THIS EVENING SHOULD NOT
BE FLASH FLOODING...THERE COULD VERY WELL BE SOME VERY LOCALIZED
FLOODING. IN FACT...A FFW HAS ALREADY BEEN ISSUED FOR EASTERN
MONTGOMERY COUNTY WHERE RADAR ESTIMATED TWO INCHES OF RAINFALL COULD
BE FALLING PER HOUR. PWS WILL CREEP BACK TOWARD 2 INCHES. SOME BACK
BUILDING IS POSSIBLE. WITH TIME...THE CELLS SHOULD START MOVING MORE
QUICKLY WITH TIME BUT UNTIL THEN...COULD  BE LOOKING AT SOME
ADDITIONAL LOCALIZING FLOODING. MEANWHILE...AVERAGE RIVER BASIN
RAINFALL IS PROJECTED TO BE AROUND HALF AN INCH...WHICH MEANS LARGER
STEM RIVERS SHOULD NOT BE AFFECTED MUCH (IF AT ALL). AFTER THE COLD
FRONT AND STORMS MOVES TO OUR EAST...DRY WEATHER AND NO HYDRO
PROBLEMS ARE EXPECTED THROUGH THE HOLIDAY WEEKEND. THE NEXT CHANCE
OF THUNDERSTORMS IS NOT UNTIL NEXT TUESDAY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...SEVERE THUNDERSTORM WATCH-001-013-020100
MA...SEVERE THUNDERSTORM WATCH-001-025-020100
NY...SEVERE THUNDERSTORMS WATCH-
032-033-038>043-047>054-058>061-063>066-
082>084-020100
VT...SEVERE THUNDERSTORM WATCH-013>015-020100

&&

SYNOPSIS...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...KOLECI
HYDROLOGY...HWJIV
Hazardous weather outlook, Jul 1, 1:53 PM EDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
153 PM EDT FRI JUL 1 2005

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-021100-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY-
SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY-
WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY-
WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-2
153 PM EDT FRI JUL 1 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND.

.DAY ONE...
SEVERE THUNDERSTORM WATCH 572 IN EFFECT UNTIL 9 PM.

.DAYS TWO THROUGH SEVEN...
TUESDAY THOUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ACTIVATED IN THE FOLLOWING COUNTIES...

IN CONNECTICUT...
LITCHFIELD

IN MASSACHUSETTS...
BERKSHIRE

IN NEW YORK...

ALBANY
COLUMBIA
DUTCHESS
FULTON
GREENE
HAMILTON
HERKIMER
MONTGOMERY
RENSSELAER
SARATOGA
SCHENECTADY
SCHOHARIE
ULSTER
WARREN
WASHINGTON

IN VERMONT...

BENNINGTON
WINDHAM

In the hours before

Local storm report, Jul 1, 4:52 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
452 PM EDT FRI JUL 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     SCHAGHTICOKE            42.90N 73.59W
07/01/2005                   RENSSELAER         NY   LAW ENFORCEMENT

            WIRES DOWN...TREE DOWN.

&&

KLAPENTA
Special weather statement, Jul 1, 5:00 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
500 PM EDT FRI JUL 1 2005

NYZ041-042-083-012145-

...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH SARATOGA AND NORTHERN
WARREN COUNTIES...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN
EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF EAGLE POINT
CAMPGROUND TO DAY CENTER TO EDINBURG...OR ALONG A LINE EXTENDING FROM
18 MILES SOUTHEAST OF NEWCOMB TO 16 MILES SOUTHWEST OF LAKE GEORGE
VILLAGE TO 17 MILES NORTHEAST OF GLOVERSVILLE...AND MOVING SOUTHEAST
AT 20 MPH.

THUNDERSTORMS WILL BE NEAR...
EAGLE POINT CAMPGROUND AND CHESTERTOWN BY 505 PM EDT
LAKE LUZERNE CAMPGROUND...WARRENSBURG AND LAKE LUZERNE-HADLEY BY 515
PM EDT
CORINTH BY 520 PM EDT
ROCK CITY FALLS...LAKE GEORGE VILLAGE AND LAKE GEORGE BY 525 PM EDT
BOLTON LANDING BY 530 PM EDT

RAINFALL AMOUNTS WILL RANGE FROM A HALF AN INCH TO AN INCH FROM THIS
LINE OF THUNDERSTORMS.

TAW/HWJIV
Local storm report, Jul 1, 5:17 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
517 PM EDT FRI JUL 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FLASH FLOOD      AMSTERDAM               42.94N 74.19W
07/01/2005                   MONTGOMERY         NY   LAW ENFORCEMENT

            STATE ROUTE 5 AND TRUAX ROAD WASHED OUT.

0335 PM     TSTM WND DMG     PATTERSONVILLE          42.89N 74.08W
07/01/2005                   SCHENECTADY        NY   LAW ENFORCEMENT

            TREES DOWN ON ROUTE 160

0350 PM     HAIL             ROTTERDAM JUNCTION      42.87N 74.05W
07/01/2005  0.75 INCH        SCHENECTADY        NY   AMATEUR RADIO

            LIMBS DOWN ALSO

0415 PM     TSTM WND DMG     SCHENECTADY             42.80N 73.93W
07/01/2005                   SCHENECTADY        NY   LAW ENFORCEMENT

            TREES DOWN

0420 PM     TSTM WND DMG     CLIFTON PARK            42.85N 73.81W
07/01/2005                   SARATOGA           NY   LAW ENFORCEMENT

            TREE DOWN

0430 PM     TSTM WND DMG     COLONIE                 42.73N 73.85W
07/01/2005                   ALBANY             NY   LAW ENFORCEMENT

            WIRES DOWN

0445 PM     TSTM WND DMG     COLONIE                 42.73N 73.85W
07/01/2005                   ALBANY             NY   LAW ENFORCEMENT

            TREE DOWN ON WIRES

0445 PM     TSTM WND DMG     SCHAGHTICOKE            42.90N 73.59W
07/01/2005                   RENSSELAER         NY   LAW ENFORCEMENT

            WIRES DOWN...TREE DOWN.

0450 PM     TSTM WND DMG     VALLEY FALLS            42.90N 73.56W
07/01/2005                   RENSSELAER         NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN

&&

KLAPENTA
Special weather statement, Jul 1, 5:49 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
549 PM EDT FRI JUL 1 2005

NYZ040-041-043-048>050-083-084-012230-

...A LINE STRONG THUNDERSTORMS MOVING THROUGH EASTERN
MONTGOMERY...SCHENECTADY...SARATOGA...NORTHERN WARREN AND SOUTHERN
WASHINGTON COUNTIES...

AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN
EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LAKE GEORGE VILLAGE TO ROCK
CITY FALLS TO 8 MILES WEST OF ROTTERDAM JUNCTION...OR ALONG A LINE
EXTENDING FROM LAKE GEORGE VILLAGE TO 6 MILES NORTHWEST OF SARATOGA
SPRINGS TO 6 MILES SOUTH OF AMSTERDAM...AND MOVING EAST AT 25 MPH.

THUNDERSTORMS WILL BE NEAR...
ROTTERDAM JUNCTION...MILTON AND GLENS FALLS BY 555 PM EDT
SARATOGA SPRINGS AND BALLSTON SPA BY 600 PM EDT
HUDSON FALLS AND FORT EDWARD BY 605 PM EDT
COMSTOCK...SCOTIA AND SCHENECTADY BY 610 PM EDT

RAINFALL AMOUNTS FROM THIS LINE MAY RANGE FROM A HALF AN INCH TO AN
INCH.

TAW/HWJIV
Local storm report, Jul 1, 5:56 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
556 PM EDT FRI JUL 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     SOUTH GLENS FALLS       43.30N 73.64W
07/01/2005                   SARATOGA           NY   LAW ENFORCEMENT

            TREES DOWN

&&

KLAPENTA
Local storm report, Jul 1, 6:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
641 PM EDT FRI JUL 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     HYDE PARK               41.78N 73.93W
07/01/2005                   DUTCHESS           NY   EMERGENCY MNGR

            TREES DOWN

0640 PM     TSTM WND DMG     CORNWALL                41.84N 73.33W
07/01/2005                   LITCHFIELD         CT   EMERGENCY MNGR

            WIRES DOWN

&&

KLAPENTA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:05 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region55 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.